# SDR AALA202501173074

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 66,814 hours, 28,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING ACCOMPLISHMENT OF PS CHECK FOUND EMERGENCY EXIT LIGHT MOUNTED ON FRONT GALLEY BY R1 DOOR INOPERATIVE. FOUND WIRING IN FORWARD GALLEY AND CONNECTED TO EMERGENCY EXIT LIGHT, OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
